Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Higher-dimensional nonnested multigrid methods


Authors: L. Ridgway Scott and Shangyou Zhang
Journal: Math. Comp. 58 (1992), 457-466
MSC: Primary 65N55; Secondary 65N30
MathSciNet review: 1122077
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nonnested multigrid methods are shown to be optimal-order solvers for systems of finite element equations arising from elliptic boundary problems in any space dimension. Results are derived for Lagrange-type elements of arbitrary degree.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N55, 65N30

Retrieve articles in all journals with MSC: 65N55, 65N30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1992-1122077-4
PII: S 0025-5718(1992)1122077-4
Article copyright: © Copyright 1992 American Mathematical Society